MAUDE Adverse Event Report: Cochlear Limited Nucleus CI612 Cochlear Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System

Cochlear Limited Nucleus CI612 Cochlear Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System
Model Number CI612
Medical Device Problem Codes Circuit Failure (1089); Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction

Brand Name
Nucleus CI612 Cochlear Implant with Contour Advance Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Limited
1 university avenue
macquarie university
nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hema dewi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50589442
Report Number6000034-2026-03124
Device Sequence Number9690916
Product Code MCM
UDI-Device Identifier09321502036818
UDI-Public(01)09321502036818(11)241203(17)261202
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCI612
Device Catalogue NumberP774600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale